# SDR AALA20180525004

- Difficulty date: May 25, 2018
- Submitted: May 28, 2018
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 66,110 hours, 7,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 71702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. L1 DOOR BATTERY PACK FAILED OPERATIONS CHECK. REPLACED L1 DOOR EMERGENCY LIGHT POWER SUPPLY (M33093) PER AMM 33-51-06-960-802. PERFORMED SATISFACTORY OPERATIONS CHECKS.
